137 0

The structure of invariant alpha-CP multilinear maps and associated J-representations

Title
The structure of invariant alpha-CP multilinear maps and associated J-representations
Author
허재성
Keywords
alpha-completely positive map; invariant multilinear map; Krein space; J -representation; Radon-Nikodym theorem; extreme point; C*-dynamical system; covariant multilinear map
Issue Date
2016-05
Publisher
TAYLOR & FRANCIS LTD
Citation
LINEAR & MULTILINEAR ALGEBRA, v. 64, NO 7, Page. 1295-1313
Abstract
In this paper, we introduce a notion of -completely positive multilinear maps as a generalization of completely positive multilinear maps. We construct a Krein space representation associated with an invariant -completely positive multilinear map and show that the natural ordering of invariant -completely positive multilinear maps is characterized in terms of the Radon–Nikodým derivatives. Finally, we construct a covariant Krein space representation associated with covariant and invariant -completely positive multilinear maps and show that a covariant and invariant -completely positive multilinear map on -algebras can be extended to an -completely positive multilinear map on -crossed products.
URI
https://www.tandfonline.com/doi/full/10.1080/03081087.2015.1082963https://repository.hanyang.ac.kr/handle/20.500.11754/71545
ISSN
0308-1087; 1563-5139
DOI
10.1080/03081087.2015.1082963
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE